Research Journal of Applied Sciences

Year: 2016
Volume: 11
Issue: 10
Page No. 1095 - 1101

Chaotic Properties of the Modified Henon Map

Authors : Samah Abd Alhadi Abbas and Hussein Alawi Jasim

Abstract: In this study, a dynamical system of modified Henon map on two dimension with the form is studied. We find some general properties and we show some chaotic properties of it. The proposed study prove that the modified Henon map has positive Lypaunov exponent and sensitivity dependence to initial condition. Fpr applying the suggested scheme, Mat lab programs are usedto draw the sensitivity of modified Henon map and compute the lyapunov exponent.

How to cite this article:

Samah Abd Alhadi Abbas and Hussein Alawi Jasim, 2016. Chaotic Properties of the Modified Henon Map. Research Journal of Applied Sciences, 11: 1095-1101.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved